# SDR 04FDEA03500

- Difficulty date: December 28, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 40,016 hours, 14,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 38 TO FR 38.1 BILGE AREA HAS 2EA AREAS OF CORROSION ON STR 43L AND IN BETWEEN STR 44 AND 45, 48 SQ INCH REF N-CARD N00882.  CLEANED AREA BETWEEN STR 44 AND 45 FOUND TO BE DIRTY, NO CORROSION EXIST IAW SRM 51-74-10.  REPAIRED STR 43L FROM FR 38 TO FR 38.1 IAW SRM 53-10-14 FIG 201 & 51-40-21.
